IJPAM: Volume 102, No. 4 (2015)


Young Key Kim$^1$, Won Keun Min$^2$
$^1$Department of Mathematics
MyongJi University
Youngin 449-728, KOREA
$^2$Department of Mathematics
Kangwon National University
Chuncheon 200-701, KOREA

Abstract. We introduce to the notion of almost $\sigma$-continuity on $\sigma$-structures and investigate the relation among $\sigma$-continuity, weak $\sigma$-continuity and almost $\sigma$-continuity. We also investigate characterizations for such continuity by using $\sigma$-semiopen sets, $\sigma$-preopen sets, $\sigma$-$\beta$-open sets, $\sigma$-regular open sets, and $\sigma$-$\delta$-open sets.

Received: February 4, 2015

AMS Subject Classification: 54A05

Key Words and Phrases: $\sigma$-structure, weak $\sigma$-continuity, $\sigma$-semiopen, $\sigma$-preopen, $\sigma$-$\beta$-open, $\sigma$-regular open, $\sigma$-$\delta$-open

Download paper from here.

DOI: 10.12732/ijpam.v102i4.9 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 102
Issue: 4
Pages: 701 - 709

$\sigma$-CONTINUITY ON $\sigma$-STRUCTURES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).